Advanced search

Covers of PG(3,q) and of finite generalized quadrangles.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
BLOKHUIS, A, CM O’KEEFE, SE PAYNE, Leo Storme, and H WILBRINK. 1998. “Covers of PG(3,q) and of Finite Generalized Quadrangles.” Bulletin of the Belgian Mathematical Society-simon Stevin 5 (2-3): 141–157.
APA
BLOKHUIS, A., O’KEEFE, C., PAYNE, S., Storme, L., & WILBRINK, H. (1998). Covers of PG(3,q) and of finite generalized quadrangles. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 5(2-3), 141–157.
Vancouver
1.
BLOKHUIS A, O’KEEFE C, PAYNE S, Storme L, WILBRINK H. Covers of PG(3,q) and of finite generalized quadrangles. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN. 1998;5(2-3):141–57.
MLA
BLOKHUIS, A, CM O’KEEFE, SE PAYNE, et al. “Covers of PG(3,q) and of Finite Generalized Quadrangles.” BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN 5.2-3 (1998): 141–157. Print.
@article{178580,
  author       = {BLOKHUIS, A and O'KEEFE, CM and PAYNE, SE and Storme, Leo and WILBRINK, H},
  issn         = {1370-1444},
  journal      = {BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN},
  language     = {eng},
  number       = {2-3},
  pages        = {141--157},
  title        = {Covers of PG(3,q) and of finite generalized quadrangles.},
  volume       = {5},
  year         = {1998},
}

Web of Science
Times cited: